Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 27, NWS Charleston, SC

April 11, 2012

NWS Charleston, SC issued this small craft advisory at Apr 11, 2012, 6:19 PM EDT. It took effect at Apr 12, 2012, 12:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2012, 6:19 PM EDT (22:19 UTC)
In effect from
Apr 12, 2012, 12:00 AM EDT
Expired
Apr 12, 2012, 2:07 PM EDT
In force
14 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WHUS72 KCHS 112219
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EDT WED APR 11 2012

AMZ350-120630-
/O.NEW.KCHS.SC.Y.0027.120412T0400Z-120412T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
619 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-120630-
/O.NEW.KCHS.SC.Y.0027.120412T0400Z-120412T1500Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
619 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-120630-
/O.NEW.KCHS.SC.Y.0027.120412T0800Z-120412T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
619 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-120630-
/O.NEW.KCHS.SC.Y.0027.120412T0800Z-120412T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
619 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 5 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 5 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
900 
WHUS72 KCHS 120141
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
941 PM EDT WED APR 11 2012

AMZ350-121000-
/O.CON.KCHS.SC.Y.0027.120412T0400Z-120412T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
941 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-121030-
/O.CON.KCHS.SC.Y.0027.120412T0400Z-120412T1500Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
941 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-121030-
/O.CON.KCHS.SC.Y.0027.120412T0800Z-120412T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
941 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-121030-
/O.CON.KCHS.SC.Y.0027.120412T0800Z-120412T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
941 PM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
006 
WHUS72 KCHS 120724
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
324 AM EDT THU APR 12 2012

AMZ330-121400-
/O.EXB.KCHS.SC.Y.0027.120412T0800Z-120412T1400Z/
CHARLESTON HARBOR-
324 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-121400-
/O.EXT.KCHS.SC.Y.0027.000000T0000Z-120412T1400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
324 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-121530-
/O.EXT.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
324 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-121530-
/O.EXT.KCHS.SC.Y.0027.120412T0800Z-120412T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
324 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-121530-
/O.EXT.KCHS.SC.Y.0027.120412T0800Z-120413T0100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
324 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
956 
WHUS72 KCHS 121359
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
959 AM EDT THU APR 12 2012

AMZ330-121500-
/O.EXP.KCHS.SC.Y.0027.000000T0000Z-120412T1400Z/
CHARLESTON HARBOR-
959 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING. 

$$

AMZ350-121600-
/O.EXT.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
959 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-121600-
/O.CON.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
959 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-122100-
/O.CON.KCHS.SC.Y.0027.000000T0000Z-120412T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
959 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-122200-
/O.CON.KCHS.SC.Y.0027.000000T0000Z-120413T0100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
959 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
402 
WHUS72 KCHS 121550
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1150 AM EDT THU APR 12 2012

AMZ350-121700-
/O.EXP.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1150 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY. 

$$

AMZ352-121700-
/O.EXP.KCHS.SC.Y.0027.000000T0000Z-120412T1600Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1150 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY. 

$$

AMZ354-122100-
/O.CON.KCHS.SC.Y.0027.000000T0000Z-120412T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1150 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-130000-
/O.CON.KCHS.SC.Y.0027.000000T0000Z-120413T0100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1150 AM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
953 
WHUS72 KCHS 121807
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
207 PM EDT THU APR 12 2012


AMZ374-121915-
/O.CAN.KCHS.SC.Y.0027.000000T0000Z-120413T0100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
207 PM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

AMZ354-121915-
/O.CAN.KCHS.SC.Y.0027.000000T0000Z-120412T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
207 PM EDT THU APR 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:51 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 11, 3:51 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT WED APR 11 2012

.SYNOPSIS...
COOL AND DRY HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION
THROUGH THE LATTER PART OF THE WEEK. OVER THE WEEKEND...THE HIGH
WILL SLIDE OFF THE SOUTHEAST COAST AND REMAIN THERE THROUGH EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A POTENT SHORTWAVE WILL DROP THROUGH THE AREA LATE TONIGHT...
PUSHING A SECONDARY COLD FRONT THROUGH THE SOUTHEAST UNITED
STATES. FOR THIS EVENING...THE WINDS ARE EXPECTED TO DROP OFF
RATHER QUICKLY AND...UNDER CLEAR SKIES...TEMPERATURES WILL
PLUMMET. LATER TONIGHT ONCE THE SECONDARY FRONT DROPS THROUGH THE
WINDS ARE EXPECTED TO PICK UP. TEMPS WILL DROP FURTHER LATE
TONIGHT...LIKELY INTO THE MIDDLE 30S FAR INLAND. WE ARE CURRENTLY
THINKING THAT DUE TO THE INCREASE IN SURFACE WINDS LATE TONIGHT
THE RISK FOR SCATTERED TO WIDESPREAD FROST IN THE COLDEST SPOTS IS
RELATIVELY LOW. THUS WE MAINTAINED PATCHY FROST IN THESE AREAS BUT
ARE NOT ISSUING A FROST ADVISORY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
A DEEP LAYER RIDGE WILL CONTINUE TO BUILD ACROSS THE AREA FROM THE
WEST AS A STRONG UPPER LEVEL TROUGH AXIS MOVES EASTWARD INTO THE
ATLANTIC THROUGH THE PERIOD. TEMPERATURES WILL BE BELOW
NORMAL...ESPECIALLY MIN TEMPS FOR THURSDAY...AND FRIDAY THEN
MODERATING TO ABOVE NORMAL BY SATURDAY.

THURSDAY...MODERATELY STRONG HIGH PRESSURE...CENTERED OVER THE OH
RIVER VALLEY...WILL EXTEND ACROSS THE ENTIRE SE U.S.. AFTER A COLD
MORNING START...THE COLD ADVECTION SHOULD BE OVER BY EARLY IN THE
DAY. HOWEVER...MAX TEMPS STILL NOT EXPECTED TO GET OUT OF THE UPPER
60S NORTH TO LOWER 70S SOUTH WITH SUNNY SKIES AND LIGHT ENE WINDS.

THURSDAY NIGHT...A SURFACE HIGH PRESSURE RIDGE WILL BE RIGHT OVER
THE AREA WITH LIGHT TO CALM WINDS AND CLEAR SKIES. THIS WILL SETUP
VERY GOOD RADIATIONAL CONDITIONS...AND HAVE GONE A DEG OR TWO BELOW
LATEST GUIDANCE. NOT THINKING THERE WILL BE ANY WIDESPREAD FREEZING
TEMPERATURES INLAND...BUT THERE COULD BE SOME PATCHY TO SCATTERED
FROST WELL INLAND. THE FROST FORECAST WILL LARGELY DEPEND ON HOW
MUCH THE SURFACE TDS RECOVER OVERNIGHT. LATEST GUIDANCE...EVEN FOR
INLAND LOCATIONS...SHOWS TDS ABOVE FREEZING. GIVEN THE MARGINAL
NATURE AND UNCERTAINTY...HAVE NOT YET ADDED ANY FROST TO THE
FORECAST.

FRIDAY...MODELS ARE SHOWING A SHORTWAVE MOVING DOWN THE BACK SIDE OF
THE UPPER TROUGH OVER THE ATLANTIC IN THE MORNING...THEN IT MOVES
OFF THE MID ATLANTIC COAST WELL NORTH OF US BY AFTERNOON. THIS
FEATURE SEEMS TO REINFORCE THE SURFACE RIDGE...CENTERED OVER THE
NORTHERN AREA BY AFTERNOON. 850 MB TEMPS ARE A FEW DEGS WARMER...
THUS EXPECT MAX TEMPS TO REFLECT THIS WITH HIGHS IN THE LOWER 70S
AWAY FROM THE IMMEDIATE COAST. LIGHT NE WINDS WILL VEER TO ESE BY
LATE DAY...WHICH WILL HOLD TEMPS IN THE MID TO UPPER 60S RIGHT AT
THE SHORE.

FRIDAY NIGHT...THE SURFACE RIDGE WILL SHIFT TO ENE OF THE REGION
THROUGH THE NIGHT...WHICH WILL KEEP LOW LEVEL FLOW ESE. THIS WILL
MODERATE TEMPS...WITH LOWS GENERALLY IN THE 40S TO NEAR 50...WHICH
IS STILL BELOW NORMAL.

SATURDAY...THE MID AND UPPER LEVEL RIDGE AXIS WILL BE JUST WEST OF
THE REGION WITH THE SURFACE RIDGE CENTERED OFFSHORE. THIS WILL SETUP
A SE LOW LEVEL FLOW AND CONTINUED MODERATION OF TEMPERATURES. EXPECT
HIGHS TO BE A FEW DEGS ABOVE NORMAL...IN THE MID TO UPPER 70S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
FORECAST AGREEMENT IS PRETTY GOOD IN THE LONG TERM PERIOD. THE LARGE
UPPER RIDGE WILL STRENGTHEN ACROSS THE SOUTHEASTERN US THROUGH EARLY
NEXT WEEK. EVENTUALLY A CLOSED UPPER ANTICYCLONE WILL DEVELOP AND
SIT DIRECTLY OVER THE SOUTHEAST COAST. THE RIDGE WILL GRADUALLY
SHIFT EASTWARD THROUGH TUESDAY AND BEGIN TO GIVE WAY TO A TROF
APPROACHING FROM THE WEST FOR THE MID WEEK TIME PERIOD. THE SURFACE
HIGH WILL SETTLE OVER THE WESTERN ATLANTIC AND WILL SUPPORT A
DEVELOPING WARM SOUTHERLY RETURN FLOW INTO EARLY NEXT WEEK. WITH
HEIGHTS RISING UNDER THE RIDGE...TEMPS WILL MODERATE NICELY AND
UPPER 80S MAY EVENTUALLY COVER THE AREA FOR MONDAY AND TUESDAY. THE
FORECAST IS DRY AS IT LOOKS LIKE THE NEXT FRONT WILL NOT APPROACH
UNTIL THE WEDNESDAY TIME FRAME.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR AT KSAV/KCHS THROUGH 18Z/12.

EXTENDED AVIATION OUTLOOK...VFR.

&&

.MARINE...
WINDS OVER THE WATERS WILL LULL A BIT THIS EVENING BEFORE A
SHORTWAVE AND COLD FRONT DROP THROUGH THE AREA AND WINDS VEER TO
NNE. A NICE SURGE IS EXPECTED LATE TONIGHT WITH WINDS INCREASING
TO 15-20 KT IN MANY AREAS. DUE TO THE OFFSHORE FETCH THE GREATEST
INCREASE IN SEAS WILL BE THE OFFSHORE GA WATERS WHERE SOME 5
FOOTERS MAY APPEAR LATE.

MODERATE TO STRONG HIGH PRESSURE WILL BE CENTERED NORTHWEST OF THE
WATERS TO START OFF THURSDAY. THE PRESSURE GRADIENT WILL BE PINCHED
ENOUGH OVER THE SOUTHERN HALF OF THE WATERS TO SUSTAIN WINDS 15-20
KTS WITH SOME HIGHER GUSTS. RIGHT NOW...IT APPEARS THAT WINDS/SEAS
WILL REMAIN BELOW SCA LEVELS. HIGH PRESSURE WILL SETTLE OVER THE
REGION THURSDAY NIGHT THROUGH FRIDAY WITH LIGHT WINDS BECOMING
ONSHORE NEAR THE COAST DURING THE AFTERNOON. SATURDAY THROUGH
MONDAY...HIGH PRESSURE WILL BE MAINLY EAST OF THE REGION WITH SSE
LOW LEVEL FLOW OF 15 KTS OR LESS AND SEAS 4 FT OR LESS.

&&

.FIRE WEATHER...
LATEST GUIDANCE CONTINUES TO INDICATE THAT AFTERNOON MINIMUM RH
VALUES WILL BE 20-25% OVER INTERIOR LOCATIONS FOR THURSDAY
AFTERNOON. SIMILAR TO YESTERDAY...WILL HOLD OFF ISSUING A FIRE
DANGER STATEMENT UNTIL THIS EVENING...GIVEN ONE IS ALREADY IN EFFECT
FOR THIS AFTERNOON. LOW LEVEL MOISTURE AND TEMPERATURES GRADUALLY
INCREASE BY LATE WEEK AND THROUGH THE WEEKEND. NOT EXPECTING ANY
CRITICAL RH OR WIND ISSUES FRIDAY THROUGH THE WEEKEND.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...JRL
SHORT TERM...RFM
LONG TERM...BSH
AVIATION...JRL
MARINE...JRL/RFM
FIRE WEATHER...RFM
Hazardous weather outlook, Apr 11, 3:41 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
341 AM EDT WED APR 11 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-120745-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
341 AM EDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.